# SDR CALA2025050104379

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 73,656 hours, 28,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1670 FAILED CAPACITANCE CHECK.  REMOVED & REPLACED BATTERY PACK M1670 IAW B737 AMM 33-51-06-960-805. OPS TEST GOOD.
